Classification of periodic solutions in a single-degree-of-freedom system with backlash

Bart Besselink, Amit Shukla, Rob Fey, Henk Nijmeijer

OnderzoeksoutputAcademicpeer review

2 Citaten (Scopus)

Samenvatting

In this paper a single degree-of-freedom system with backlash is studied for its periodic response. This system is modeled as a piecewise linear system with discontinuity in the net restoring force, caused by additional damping in the contact-zone. The periodic orbits are classified by their number of subspace boundary crossings and Floquet multipliers. For this classification, the known analytical solutions in the different subspaces are used in the multiple shooting algorithm and a continuation method. Some observations are also presented about the qualitative features (such as symmetry, rigid body solutions) exhibited by this class of systems.
Originele taal-2English
TitelProceedings of the ASME 2007 International Design Engineering Technical Conferences and Computers and Information in Engineering Conference Volume 5: 6th International Conference on Multibody Systems, Nonlinear Dynamics, and Control, Parts A, B, and C, Las Vegas, USA
Pagina's173-182
Aantal pagina's10
Volume5
ISBN van elektronische versie0-7918-3806-4
DOI's
StatusPublished - 2008
Extern gepubliceerdJa
Evenement6th International Conference on Multibody Systems, Nonlinear Dynamics, and Control, Parts A, B, and C - Las Vegas, United States
Duur: 4-sep-20077-sep-2007

Conference

Conference6th International Conference on Multibody Systems, Nonlinear Dynamics, and Control, Parts A, B, and C
Land/RegioUnited States
StadLas Vegas
Periode04/09/200707/09/2007

Citeer dit